# SDR AALA202506169282

- Difficulty date: June 12, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 39,912 hours, 4,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: **DR 1L EMER BATTERY PACK (M33093) POWER LOW & WONT CHARGE UP**. MAINTENANCE REPLACED DR 1L EMER BATTERY PACK (M33093) AND TEST NORMAL IAW AMM 33-51-06 REV246.
